I have seen alot of people asking asking what to expect from withdrawls from a various amount of different Pain killers.. Below is a list of(MY EXPERIANCE, AND OPINION) of the worst drugs to W/D!
HARDEST TO COLD TURKEY WITHDRAW FROM WHEN ADDICTED--------------------------------->
1. METHADONE 2. FENTANYL PATCHES 3. OXYCONTIN(chewed, crushed, broken, split, or snorted) 4. OXYCODONE IR ORAL(yes same active ingredient, for me not as bad as oxycontin) 5. MORPHINE ORAL 6. DILAUIDID 7. HYDROCODONE 8. CODIENE 9. DARVOCET(I forget the technical ingredient name)
I only left out the TRAMADOL because I have not EVER detoxed off of it. I have heard that is is actually more dangerous than any of these listed above since it can cause siezers, an/or even DEATH from cold tukrey withdrawl..
As for the Withdrawl symptoms there can be ALOT and they can all vary based on your body, and your tolerance.. Here is a list of some of the general Physical withdrawl symptoms------> *NO SLEEP *EXTREME PAIN *EXTREME SHAKING *TREMORS *RLS *COLD SWEATS *DIAREAH(The sh!ts) *CREEPY CRAWLY SKIN *BONES ACHE
also: runny nose and eyes
bad taste in mouth
ringing in ears
depression and crying
anxiety and paranoia
irritability and mood swings
muscle cramps and spasms
light headed and dizziness
lack of appetite
(added by Kova)
These are just a few of the general symptoms found.. People will also be posting to add to, or give more detaild info on the Withdawls of quitting Cold Turkey! PLEASE FEEL FREE TO ADD TO THIS LIST.. Also someone can list the Mental symptoms as well.. I think this just might be a general guide for people that I see asking alot of the same type questions. Here they can find some quick and hopefully accurate SYMPTOMS!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.